| Model Number |
01.32.148MB |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-dic-2024: lot 2105822: (b)(4) items manufactured and released on 19-10-21.Expiration date: 2026-10-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 years and 7 months from primary, the patient came in reporting pain due to an anteverted cup and the cause is unknown.The surgeon revised the cup, head and liner.The surgery was completed successfully.